On the generalized bertrand curves in euclidean N-spaces

Chun Chi Lin, Yung Ming Cheng

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


In this article, we give a necessary condition for a C∞-special Frenet curve in RN being a generalized Bertrand curve.

Original languageEnglish
Pages (from-to)33-39
Number of pages7
JournalNote di Matematica
Issue number2
Publication statusPublished - 2009 Dec 1


  • Generalized bertrand curves

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the generalized bertrand curves in euclidean N-spaces'. Together they form a unique fingerprint.

Cite this